• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

Med change - could I have a psychotic episode?

P

Pear

Well-known member
Joined
Apr 12, 2020
Messages
84
Location
Ireland
I’m going off lithium with pdoc. He’s going to put me on a different mood stabilizer. Could I have a manic episode from a med change? Or can the pdoc keep me safe. Have you experienced this?
 
Z

Zoe1

Well-known member
Joined
Jul 8, 2019
Messages
18,156
Location
Nowhere
hi Pear

I have had some difficult experiences with changes of meds
which I needed alot of support with

I would recommend you plan around this
when the change of meds happen
ensure you wont have alot of stressful things to do
and that you have sorted out who you are going to phone for support
if difficult feelings come up

:grouphug: 🎼 :goodluck:
 
P

Pear

Well-known member
Joined
Apr 12, 2020
Messages
84
Location
Ireland
Thanks Zoe1. That’s sound advice. I’m really stressed at the thought of it. Especially now. But I can’t go on with the side effects I’m getting from lithium.
 
Z

Zoe1

Well-known member
Joined
Jul 8, 2019
Messages
18,156
Location
Nowhere
well good luck with it, keep posting
I'm subscribed to this thread so I should hopefully get the news

:grouphug:
 
B

Black Despondency

Well-known member
Joined
Mar 29, 2020
Messages
277
Location
United states
If the new medication doesn't interact with lithium you may be able to cross titrate them. Take some of both for a short period of time. Also some medications can rapidly reduce the symptoms of mania, they tend to be very sedating initially.
 
P

Pear

Well-known member
Joined
Apr 12, 2020
Messages
84
Location
Ireland
thanks Black Despondency. Hopefully pdoc will cross titrate the meds. I don’t want to reduce the lithium without a backup med or like you say more anti psychotic med.
 

Similar threads

Top